# SDR FDEA201110104406

- Difficulty date: October 10, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 66,066 hours, 13,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732510
- Condition: Corroded
- Location: Bs 1465
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1465 X=77.25 SEAT TRACK FOUND CORRODED.  SEAT TRACK REPAIRED AS PER SRM 53-00-52 FIG. 201 REV 47. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REV 113.
